# SDR SWAA2023081471511

- Difficulty date: June 25, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 66,457 hours, 39,411 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO COMPARTMENT CENTER SCUFF PLATE CRACKED AT FORWARD EDGE<[01] ACCOMPLISHED WELDING AT AFT CARGO DOOR CENTER SCUFF PLATE OUTSIDE BY J.L WELDNG VENDOR FAA REPAIR STATION # JLWR146K AS PER SRM 53-60-15-2R-1 AND BAC5975;[02] VERIFIED STEP 1.
